| Model Number |
IOSS410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was infection at implant site # 4.Implant was removed.Symptoms as a result of the event: none indicated.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Additional Manufacturer Narrative
The following sections have been updated: a1: patient identifier.B4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H10: added manufacturer narrative.
Event or Problem Description
No further event information available at the time of this report.